Thread: sore nads
01-31-2005, 08:06 AM #1
every time i start hcg my balls get ridiculously sore. does this happen to anyone else?
01-31-2005, 08:07 AM #2
dont shoot it into your nuts
01-31-2005, 08:07 AM #3
you aren't injecting into your testicals are you???
that's a sure fire way to make them hurt...
do an Sub q injection..
that always works for me..
and yes.. they will be a little sore, but not painful.The answer to your every question
A bigot is a person obstinately or intolerantly devoted
to his or her own opinions and prejudices, especially
one exhibiting intolerance, and animosity toward those of differing beliefs.
If you get scammed by an UGL listed on this board or by another member here, it's all part of the game and learning experience for you,
we do not approve nor support any sources that may be listed on this site.
I will not do source checks for you, the peer review from other members should be enough to help you make a decision on your quest. Buyer beware.
Why the Police will Kick your ass
01-31-2005, 08:08 AM #4
probably because they're working for the first time in weeks. lol.
01-31-2005, 08:19 AM #5Originally Posted by LB55blitz
01-31-2005, 08:38 AM #6
no im not shootin it into my balls. sub-q. their just really sore.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)